Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is burning sensation on the lips and face after taking Vibramycin a normal side effect?

I got a tick bite about 12 days ago. Did not think anything of it as I work outside and have had many ticks. Two days ago I started feeling really bad. Went to Urgent Care. Treating me with Vibramycin. Now have burning sensation in my lips and face just like the sensation at the bite site. Have been in the dark since taking the medicine. Is the sensation normal for the medicine?
Wed, 20 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

The use of Vibramycin (Doxycycline) is often associated with side effects like glossitis or other gastrointestinal problems. Allergic reaction is also to consider. Furthermore, candida infection of the mouth and GI tract is also to rule out.

I highly recommend to stop taking this medication, report this side effect to your doctor in order to take adequate precautions.

Meanwhile start taking probiotics to stabilize intestinal flora plus apply glycerin of borax on the mouth affections.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am taking Doxycycline Hyclate 100 MG capsules twice a day for prostate infection. I am supposed to take for 30 days but my after 10 days, my stomach is upset and I am hesitant to take any more. Can this generic of Vibramycin 100 MG cause stomach problems?

doctor1 MD

Hi. I m currently taking Vibramycin. Today is my 3rd day. And it seems like I m getting more acnes than previous after taking this medication. Wonder is this a normal effect? While it will be fine after this suffer period. And can I still go for facial once a month? of course when after everything is recover and stable on the surface.

doctor1 MD

I just went to the ER for a bug bite that got infected...they gave mr Vibramycin and Bactrim DS and the minute I got to my car I started itching every where ..Do u think I am having a relation to one of these drugs? I went ahead and took 25mg of Benedyrl